# SDR UALA2011071303527

- Difficulty date: July 13, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,687 hours, 12,706 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHT HAS INCORRECT PART INSTALLED.  REPLACED EMERGENCY LIGHT.
